The Schrodinger equation on helical manifolds: bound states

J. Gomatam, A.J. Mulholland, G.S. Ladde (Editor), N.G. Medhin (Editor), M. Sambandham (Editor)

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationProceedings of Dynamic Systems and Applications
Pages209-216
Number of pages7
Volume3
Publication statusPublished - 2001

Cite this

Gomatam, J., Mulholland, A. J., Ladde, G. S. (Ed.), Medhin, N. G. (Ed.), & Sambandham, M. (Ed.) (2001). The Schrodinger equation on helical manifolds: bound states. In Proceedings of Dynamic Systems and Applications (Vol. 3, pp. 209-216)